# SDR 2003FA0000747

- Difficulty date: May 30, 2003
- Submitted: July 24, 2003
- Operation: General aviation
- Aircraft: N4161Z
- Make and model: Piper PA-28-181
- Aircraft serial: 2843129
- Engine: Lyc O360A4M
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part serial: K993728S6
- Condition: Cracked
- Location: Engine
- Part time: 219 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE PERFORMING MAINTENANCE ON AIRCAFT, MECHANIC DISCOVERED OIL LEAK COMING FROM THE AREA OF THE OIL COOLER.  PERFORMING PRESSURE CHECK ON OIL COOLER AND FOUND OIL COOLER LEAKING AT SEAM ON TOP.  THIS IS A WEAK AREA ON THE OIL COOLER, COULD BE CAUSED BY VIBRATION.
